# SDR CALA2014031800348

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 48,011 hours, 16,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A108655
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT STATION 986.5 PN 147A1086-55 HAS THREE EACH DAMAGED FASTENER HOLES AT SPLICE LOCATION.  FRAME SECTION PN 147A1086-55 WAS REINSTALLED IAW SRM 51-40-02 & REPAIR COMPLIED WITH IAW STEPS 1 THRU 10 OF ECRA 5310-06011.
